Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102443
Title: On graphs whose local subgraphs are strongly regular with parameters (144, 39, 6, 12)
Authors: Makhnev, A. A.
Paduchikh, D. V.
Issue Date: 2014
Publisher: Maik Nauka-Interperiodica Publishing
Citation: Makhnev A. A. On graphs whose local subgraphs are strongly regular with parameters (144, 39, 6, 12) / A. A. Makhnev, D. V. Paduchikh. — DOI 10.1134/S1064562414020343 // Doklady Mathematics. — 2014. — Vol. 89. — Iss. 2. — P. 235-238.
Abstract: [краткое описание не найдено]
URI: http://hdl.handle.net/10995/102443
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84904166600
PURE ID: 426234
9919617d-5ad4-4930-bad3-1e20027add64
ISSN: 10645624
DOI: 10.1134/S1064562414020343
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84904166600.pdf193,48 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.